| Model Number |
372011-02 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The endoscope was returned to the original equipment manufacturer (oem) for evaluation.Per the customer reported complaint would not calibrate and dark image was confirmed.The endoscope was received with missing distal window resulting in fluid invasion and subsequent damage to optical components.Complete window is missing.Fragments of adhesive of the distal window are missing.
Event or Problem Description
It was reported that prior to starting the da vinci-assisted procedure the customer had calibration issues on the scope.There was no patient harm.